Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 16, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 3, 2007, 9:34 PM EDT for Leslie County, Perry County, Kentucky. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 9:34 PM EDT (01:34 UTC)
- Expired
- Apr 3, 2007, 10:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Leslie County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 39 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:15 PM EDT | FUNNEL CLOUD | Thousandsticks, KY | FUNNEL CLOUD SPOTTED IN THOUSANDSTICKS. |
| Apr 3, 10:15 PM EDT | HAIL 1 | Thousandsticks, KY | QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1678 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 040134
SVRJKL
KYC131-193-040230-
/O.NEW.KJKL.SV.W.0016.070404T0134Z-070404T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
THIS INCLUDES THE CITY OF HYDEN...
WESTERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
THIS INCLUDES THE CITY OF HAZARD...
* UNTIL 1030 PM EDT
* AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 17 MILES WEST OF BOBS
FORK...OR 7 MILES NORTH OF MANCHESTER...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAUL BY 1015 PM EDT...
SHOAL...BUCKHORN LAKE S.P. AND THOUSANDSTICKS BY 1020 PM EDT...
KALIOPI AND GAYS CREEK BY 1025 PM EDT...
TOULOUSE...CONFLUENCE...MOSLEY BEND AND DRYHILL BY 1030 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3714 8355 3717 8355 3721 8351 3725 8352
3728 8355 3733 8355 3737 8349 3734 8338
3737 8334 3738 8318 3712 8318
$$2 follow-up statements
000
WWUS53 KJKL 040211
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1011 PM EDT TUE APR 3 2007
KYC131-193-040230-
/O.CON.KJKL.SV.W.0016.000000T0000Z-070404T0230Z/
PERRY KY-LESLIE KY-
1011 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHERN LESLIE AND CENTRAL PERRY COUNTIES...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CHAVIES TO AVAWAM TO
HYDEN...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF HAZARD
TO HAZARD TO HYDEN...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SMILAX...FREW AND HAZARD BY 1020 PM EDT...
DICE...DIABLOCK AND DALEY BY 1025 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3712 8340 3718 8342 3723 8347 3725 8352
3724 8332 3729 8337 3732 8337 3734 8338
3737 8334 3738 8318 3712 8318
$$
JACOBSON000
WWUS53 KJKL 040230
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1029 PM EDT TUE APR 3 2007
KYC131-193-040239-
/O.EXP.KJKL.SV.W.0016.000000T0000Z-070404T0230Z/
PERRY KY-LESLIE KY-
1029 PM EDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LESLIE AND
CENTRAL PERRY COUNTIES EXPIRED AT 1030 PM EDT...
THE STRONGEST STORMS HAVE MOVED OUT OF THE WARNING AREA. LIGHTNING
AND THUNDER WILL CONTINUE UNTIL 11:00 PM EDT. A FUNNEL CLOUD AND
QUARTER SIZED HAIL WAS REPORTED NEAR THOUSAND STICKS. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY
MORNING FOR EASTERN KENTUCKY.
LAT...LON 3712 8340 3718 8342 3723 8347 3725 8352
3724 8332 3729 8337 3732 8337 3734 8338
3737 8334 3738 8318 3712 8318
$$
JACOBSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:35 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 3, 7:35 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 735 PM EDT TUE APR 3 2007 .SHORT TERM.../TONIGHT THROUGH FRIDAY/ THE MODELS ARE IN GOOD AGREEMENT AND INITIALED WELL. AT 5 PM...A LOW WAS LOCATED OVER LAKE MICHIGAN WITH A COLD FRONT EXTENDING ACROSS CENTRAL ILLINOIS TO SOUTH CENTRAL MISSOURI. A SQUALL LING EXTENDED FROM NEAR MUNCIE INDIANA TO SOUTHEASTERN INDIANA TO SOUTHEASTERN MISSOURI. THIS IS A VERY SIGNIFICANT SQUALL LINE WITH LITERALLY HUNDREDS OF LIGHTNING STRIKES BEING REPORTED. ALL OF THE INGREDIENTS FOR SEVERE WEATHER WILL BE IN PLACE OVER EASTERN KENTUCKY EXCEPT LOW LEVEL MOISTURE. THE 18 GMT NAM MODEL RUN CAME IN AND IS NOT QUITE AS UNSTABLE AS THE 12 GMT RUN. THE 18 GMT RUN HAD A MID LEVEL CAP THAT HAD DEVELOPED AND AS SUCH...THE INSTABILITY IS NOT AS SIGNIFICANT AS THE 12 GMT RUN. I AM ALWAYS A BIT SKEPTICAL OF THE OFF TIME RUNS...SO WE WILL HAVE TO WAIT AND SEE HOW THE SYSTEMS HOLDS TOGETHER AS IT MOVES INTO EASTERN KENTUCKY. USING EXTRAPOLATION...THE SQUALL LINE WILL BE MOVING INTO EASTERN KENTUCKY BETWEEN 9 TO 10 PM THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY FORM OUT AHEAD OF THE SQUALL LINE BEFORE THIS TIME. IF THEY DO...THESE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR SEVERE HAIL TO DEVELOP DUE TO THE FAVORABLE WIND SHEAR PROFILE AND FREEZING LEVEL. THE COLD FRONT WILL BE MOVING INTO EASTERN KENTUCKY BETWEEN 1 TO 2 AM THIS MORNING AND WILL MOVE TO EAST OF PIKE COUNTY BY 8 AM THIS MORNING. THE WEATHER BETWEEN THE SQUALL LINE AND THE FRONT WILL BE MOSTLY SHOWERS...HOWEVER THERE MAY BE SOME ISOLATED THUNDERSTORMS ASSOCIATED WITH THE FRONTAL PASSAGE. THIS IS A VERY STRONG COLD FRONT THAT IS MOVING THROUGH THE AREA AND THERE WILL BE VERY COLD AIR MOVING IN BEHIND THE SYSTEM. THERE WILL BE SOME FREEZING TEMPERATURES TEMPERATURE BOTH WEDNESDAY AND THURSDAY MORNINGS. THE TEMPERATURE FORECASTS WERE MOSTLY A BLEND OF THE ETA AND GFS MOS. .LONG TERM.../FRIDAY NIGHT THROUGH TUESDAY/ THE MODELS ARE IN PRETTY GOOD AGREEMENT...HOWEVER THE ECMWF IS QUICKER TO MOVE THE PATTERN TO BE MORE ZONAL EARLY NEXT WEEK. THE NAM KEEPS A STRONG UPPER TROUGH TO THE EAST AND AS SUCH THERE WILL BE DRY NORTHWESTERLY FLOW PREDOMINATING OVER THE AREA. ALL THE SHORT WAVES IN THE EXTENDED PERIOD WILL PASS MOSTLY TO THE NORTHEAST OF THE FORECAST AREA AND THE PRECIPITATION WILL BE LIMITED TO WEST VIRGINIA. STAYED PRETTY CLOSE TO THE EXTENDED GFS MOS FOR THE TEMPERATURE FORECASTS. FREEZING TEMPERATURES WILL CONTINUES THROUGH MONDAY MORNING. && .AVIATION.../00Z TO 24Z/...UPDATED MAIN AVIATION CONCERNS WILL...OF COURSE...BE THE IMMEDIATE CONCERN OF SEVERE WEATHER RACING THROUGH THE TAF SITES OVER THE NEXT 2 TO 4 HOURS. FOLLOWING THAT...WILL BE DEALING WITH THE COLD POOL RAINS AND MVFR TO VFR VIS AND CIGS. VRF CONDITIONS PREVAIL FROM 10Z ON THROUGH THE REMAINDER OF THE TAF PERIOD. EXPECT NEAR SVR TO SVR WIND GUSTS...MAINLY FROM THE NORTH... AT THE SITES WITH THE LEADING EDGE OF THE STORMS. MODERATELY STRONG SOUTHWEST WINDS FOLLOW THE INITIAL SQUALL LINE BEFORE SWITCHING MORE TO THE NORTHWEST FOLLOWING THE COLD FRONT IN THE HOURS AFTER MIDNIGHT. THE NORTHWEST WINDS THEN SETTLE DOWN BEFORE BECOMING SOMEWHAT GUSTY AGAIN DURING THE DAY WEDNESDAY. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JJ LONG TERM....JJ AVIATION...GREIF
Hazardous weather outlook, Apr 3, 6:20 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 620 PM EDT TUE APR 3 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-050130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 620 PM EDT TUE APR 3 2007 ...SEVERE THUNDERSTORM WATCH 115 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS. A FEW OF THE STRONGER STORMS COULD ALSO PRODUCE LARGE HAIL. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 8 PM IN THE NORTHWEST PORTION OF THE AREA THEN PROGRESSING SOUTHEAST DURING THE LATE EVENING REACHING FAR EAST KENTUCKY TOWARDS MIDNIGHT EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL FALL TO NEAR OR JUST BELOW FREEZING ON THURSDAY MORNING...WITH FROST A LIKELIHOOD. THERE IS A GOOD CHANCE OF HARD FREEZE EACH MORNING FROM FRIDAY THROUGH MONDAY. CURRENTLY...THERE IS STILL SOME UNCERTAINTY IN THE SPECIFICS OF THIS FORECAST...AS THE EXTENT TO WHICH THE TEMPERATURES WILL FALL AT NIGHT DEPENDS ON THE AMOUNT OF CLOUD COVER OVER THE AREA. HOWEVER...THE PROBABILITY OF A FREEZE ON ONE OR PERHAPS ALL OF THESE MORNINGS IS RELATIVELY HIGH. IN GENERAL...THE VALLEY LOCATIONS WILL BE MOST PRONE TO LOW TEMPERATURES FALLING WELL INTO THE 20S ON FRIDAY THROUGH MONDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN JACKSON KY WITH REPORTS OF SEVERE WEATHER. AR/GREIF
In the hours before
Local storm report, Apr 3, 8:59 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
859 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND DMG SOMERSET 37.08N 84.61W
04/03/2007 PULASKI KY TRAINED SPOTTER
MULTIPLE TREES DOWN EST 60-70 MPH
&&
WJMSpecial weather statement, Apr 3, 8:59 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 859 PM EDT TUE APR 3 2007 KYZ086-040145- KNOX- 859 PM EDT TUE APR 3 2007 ...A STRONG THUNDERSTORM TO AFFECT EASTERN KNOX COUNTY THROUGH 945 PM EDT TUESDAY EVENING... AT 859 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BOONE HEIGHTS...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR WALKER AROUND 905 PM EDT...SALT GUM AROUND 910 PM EDT AND EROSE AROUND 915 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Special weather statement, Apr 3, 9:02 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 902 PM EDT TUE APR 3 2007 KYZ104-040145- ELLIOTT- 902 PM EDT TUE APR 3 2007 ...A STRONG THUNDERSTORM TO AFFECT ELLIOTT COUNTY THROUGH 945 PM EDT TUESDAY EVENING... AT 902 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LYTTEN... MOVING EAST AT 15 MPH. THIS STORM WILL BE NEAR ISONVILLE AROUND 910 PM EDT...BRUIN AROUND 920 PM EDT AND CULVER AROUND 925 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
Local storm report, Apr 3, 9:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
910 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL EUBANK 37.28N 84.65W
04/03/2007 E0.25 INCH PULASKI KY LAW ENFORCEMENT
QUARTER SIZE HAIL
&&
WJMLocal storm report, Apr 3, 9:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
918 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 4 NNW MONTICELLO 36.90N 84.86W
04/03/2007 E1.00 INCH WAYNE KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.
&&
ARICHEYSpecial weather statement, Apr 3, 9:29 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 929 PM EDT TUE APR 3 2007 KYZ107-119-040215- JOHNSON-MARTIN- 929 PM EDT TUE APR 3 2007 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT JOHNSON AND MARTIN COUNTIES THROUGH 1015 PM EDT TUESDAY EVENING... AT 929 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR ELNA...MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR WINIFRED AROUND 935 PM EDT...KERZ AROUND 940 PM EDT...GALEN AROUND 945 PM EDT...BAKER AROUND 950 PM EDT...RIVER AROUND 955 PM EDT. RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR EASTERN KENTUCKY. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson | 52 min |
| Apr 3, 8:30 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 36 min |
| Apr 3, 8:32 PM EDT | Severe Thunderstorm Warning | JKL | Powell | 28 min |
| Apr 3, 8:44 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Wolfe | 46 min |
| Apr 3, 8:47 PM EDT | Tornado Warning | JKL | Pulaski | 43 min |
| Apr 3, 8:49 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 41 min |
| Apr 3, 8:50 PM EDT | Severe Thunderstorm Warning | JKL | Laurel | 40 min |
| Apr 3, 8:52 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 38 min |
| Apr 3, 8:54 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski | 66 min |
| Apr 3, 8:57 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Owsley, Rockcastle | 48 min |
| Apr 3, 9:04 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Magoffin | 56 min |
| Apr 3, 9:09 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 51 min |
| Apr 3, 9:15 PM EDT | Flash Flood Warning | JKL | Wayne | 2 hr |
| Apr 3, 9:16 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Whitley | 59 min |
| Apr 3, 9:23 PM EDT | Tornado Warning | JKL | Laurel | 34 min |
| Apr 3, 9:26 PM EDT | Tornado Warning | JKL | Whitley | 39 min |
| Apr 3, 9:30 PM EDT | Tornado Warning | JKL | Clay | 36 min |
| Apr 3, 9:47 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 28 min |
| Apr 3, 9:52 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Leslie | 38 min |
| Apr 3, 10:07 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 38 min |
| Apr 3, 10:12 PM EDT | Severe Thunderstorm Warning | JKL | Letcher | 54 min |
| Apr 4, 4:25 AM EDT | Freeze Warning | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 30 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.